# SDR ASAA2016112118790

- Difficulty date: November 21, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 37,509 hours, 11,522 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FEC10675
- Condition: Leaking
- Location: Fuel Flow
- Part time: 37,510 hours, 11,521 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FUEL FLOW TRANSMITTER LEAKING.  ACFT GROUNDED. REPLACED THE FUEL FLOW TRANSMITTER IAW AMM 73-31-01-400-801-F00, LEAK AND OPS CHECKED GOOD.
